# SDR SWAA2025012081166

- Difficulty date: December 27, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR SUPPORT STA. 540 BL 0-LBL 24 CRACKED ON BOTH ENDS AT ATTACHMENT FASTENERS.<[01] 01 - REMOVED AND REPLACED PER SRM 51-40-02.;[02] CORRECTED FAILURE TYPE LINE FROM NO TO YES PER TELECOM FOR PHONEVILAY VANRACHACK E62007.;[03] CERTIFIED
